Neumann problem for elliptic equation in Sobolev power weighted spaces
Josef Voldřich
Mathematics and Computers in Simulation (MATCOM), 2003, vol. 61, issue 3, 199-207
Abstract:
The Neumann problem for an elliptic equation in a bounded domain Ω⊂RN and for external forces with degenerations or singularities relating to the m-dimensional variety M⊂δΩ are considered. The underlying ideas of proof of the existence of the considered problem solution are given for the remaining cases of N−m=1 and N−m=2.
Keywords: Neumann problem; Weighted spaces; Ellipticity; Hardy’s inequality (search for similar items in EconPapers)
Date: 2003
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475402000769
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:61:y:2003:i:3:p:199-207
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().